# SDR SIMA200708501

- Difficulty date: March 23, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 7,420 hours, 5,254 cycles
- System (JASC): 3597 · Oxygen System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: G, A

## Discrepancy

PASSENGER MASK DEPLOYED DURING CLIMB-OUT, RETURNED TO DFW.  REPAIRED CHAFED WIRE FBH6463, EIGHT INCHES FROM CONNECTOR JB10 IAW CRJ WRM.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
